# SDR CA120124007

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Leaking
- Location: Rgb
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2012-007, ENGINE SHUTDOWN DUE TO LOSS OF OIL PRESSURE.
